MAUDE Adverse Event Report: STRYKER GMBH IMN SCREWS - LOCKING SCREW D5X85MM; SCREW, FIXATION, BONE

STRYKER GMBH IMN SCREWS - LOCKING SCREW D5X85MM; SCREW, FIXATION, BONE
Catalog Number 23605085S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "bolts broke in patient leg revision was needed, the surgeon had to do another surgery.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the imn screw - locking screw d5x85mm was not returned for evaluation and thus, evaluation limited to details made available.Provided x-ray images were forwarded to a medical expert for review and statement, his excerpts: the condyle screws appear to be broken.Without further information i cannot provide more.Based on x-ray images provided it could only be broken condyle screws verified but impossible to provide a more technical or medical statement for locking screw d5x85mm in question.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
As reported: "bolts broke in patient leg revision was needed, the surgeon had to do another surgery".

Brand Name
IMN SCREWS - LOCKING SCREW D5X85MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23772650
Report Number0008031020-2025-02143
Device Sequence Number5904858
Product Code HWC
UDI-Device Identifier07613327368499
UDI-Public07613327368499
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number23605085S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale